MathSciNet Relay Station
MathSciNet bibliographic data
MR1766607 (2001h:57035) 57R55 (32J15 57R15)
Stipsicz, András I. Erratum to: "Chern numbers of certain Lefschetz fibrations'' [Proc. Amer. Math. Soc. 128 (2000), no. 6, 1845–1851; MR1641113 (2000j:57062)]. Proc. Amer. Math. Soc. 128 (2000), no. 9, 2833–2834 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement